# SDR ASAA2022072039150

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,460 hours, 15,513 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11190
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 40,199 hours, 15,647 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING PRE-FLIGHT. GROUNDED - YES. R&R TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10/401. OPS CHECK GOOD. RIGHT PACK LIGHT EXTINGUISHED, PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, AMM TASK 21-61-00 TEST PASSED. GROUND VERIFICATION SUCCESSFUL.
